Volume 34 (1991)


1 (April), 2 (August), 3 (December)

Freedman, H. I. and Kuang, Y.;
Stability Switches in Linear Scalar Neutral Delay Equations
pp. 187--209.
Sasai, T. and Tsuchiya, S.;
On a Fourth Order Fuchsian Differential Equation of Okubo Type
pp. 211--221.
Cheng, S. S., Yan, T. C. and Li, H. J.;
Oscillation Criteria for Second Order Difference Equation
pp. 223--239.
Krisztin, T.;
On Stability Properties for One-Dimensional Functional Differential Equations
pp. 241--256.
Papageorgiou, N. S.;
Volterra Integrodifferential Inclusions in Reflexive Banach Spaces
pp. 257--277.
Szufla, S.;
On the Hammerstein Integral Equation with Weakly Singular Kernel
pp. 279--285.
Yoshino, M.;
Representation Formula for Cluster Sets of Eigenvalues
pp. 287--302.
Matos, M. P. and Pereira, D. C.;
On a Hyperbolic Equation with Strong Damping
pp. 303--311.
Wang, Z. and Yu, J.;
Oscillation Criteria for Second Order Nonlinear Difference Equations
pp. 313--319.
Colombo, R. M., Fryszkowski, A., Rzezuchowski, T. and Staicu, V.;
Continuous Selections of Solution Sets of Lipschitzean Differential Inclusions
pp. 321--330.
Jaros, J.;
On Characterization of Oscillations in First-Order Linear Neutral Differential Equations
pp. 331--342.
Emmanuele, G.;
Existence of Approximate Solutions for O. D. E.'s under Caratheodory Assumptions in Closed, Convex Sets of Banach Spaces
pp. 343--353.
Hajek, O.;
Bilinear Control: Rank-One Inputs
pp. 355--374.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles